zum Seiteninhalt
Ruprecht-Karls-Universität Heidelberg Institut fü Informatik
Siegel der Universitaet Startseite der Arbeitsgruppe Kontakt: Anschriften und Ansprechpartner Suche: Volltext; Personen; E-Mail; Forschungsdatenbank English

Nenad Mihailović

Ruprecht-Karls-Universität Heidelberg
Mathematisches Institut
Im Neuenheimer Feld 294
D-69120 Heidelberg
Germany

tel: +49-6221-54-8205
fax: +49-6221-54-4465
mihailovic@math.uni-heidelberg.de

Publications

Lowness for computable machines,
with R. Downey, N. Greenberg, and A. Nies.
( pdf )
To appear in Proceedings of "Computational Prospects of Infinity", World Scientific.

Some results on effective randomness,
with W. Merkle and T. A. Slaman.
( pdf )
Theory of Computing Systems 39(5):707-721, 2006.
Preliminary Version in International Colloquium on Automata, Languages and Programming 2004, LNCS 3142:983-995, Springer 2004.

On the construction of effectively random sets,
with W. Merkle.
( pdf )
Journal of Symbolic Logic 69(3):862-878, 2004.
Preliminary Version in Mathematical Foundations of Computer Science 2002, LNCS 2420:568-580, Springer 2002.